# SDR UALA2010061402079

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,455 hours, 11,976 cycles
- Engine: Pwa PW4077
- Engine time: 50,467 hours, 11,920 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Open
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW WAS UNABLE TO SHUTDOWN LT ENG AFTER ARRIVAL.  ACCOMPLISHED FIM TASK 73-22-801, PG 210 ITEM F.  FOUND 28VDC, D71124J, PLUG DM76001C VOLTAGE BET 1-14 FLUCTUATES BET 5-22V.  CONTINUITY CHECK ACCOMPLISHED BET D71024P & DM76001C PIN 4-14 OK PINS 3-1 OPEN.  CLEANED AND INSPECTED D71074 J & P. PIN 3-1 CONTINUITY OK AND 28V CONSTANT AT PIN 1-14. REINSTALLED ALL CONNECTIONS, AND ACCOMPLISHED 2 ENGINE RUNS MM 73-22-801 REPAIR CONF ITEM J.
